# SDR DALA2024012301030

- Difficulty date: January 20, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N934DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37289
- Aircraft time: 23,058 hours, 17,055 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Sheared
- Location: Bs 540 Bl0-Lbl23
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0162781) CABIN FLOOR SUPPORT SHEARED AT OUTBOARD SIDE. STA540 BL0-LBL23 WL 208. REMOVED AND REPLACED FLOOR SUPPORT STA 540 BL 0-LBL 23 WL 208 PER B737 SRM 51-40-02-0G AND DWG# 143A0060.
